# SDR C2XA04CL050

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Wrong Part
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT WOULD NOT OPEN.  MAINTENANCE INSPECTED AND FOUND THE WRONG GRIP LENGTH SCREW INSTALLED ON THE DOOR SURROUND LINER.  THE SCREW WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD OF THE DOOR.
